# SDR AKG2001F00000

- Difficulty date: August 15, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N36887
- Make and model: Cessna 414A
- Aircraft serial: 414A0835
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 5100106159
- Condition: Chafed
- Location: Brake System
- Part time: 4,094 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE LINE HAD A HOLE CHAFFED IN IT FROM BEING IN CONTACT WITH THE HEATER DUCT LINE UNDER THE COPILOTS SEAT.  THE LINE RUNS UNDER THE HEATER DUCT AND IS VERY HARD TO SEE.
